# SDR 99ZZZX2947

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N489GX
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR CONTROL HANDLE CANNOT MOVE TO UP POSITION AFTER AIRBORNE.  PERFORMED LANDING GEAR CONTROL CABLES TENSION CHECK AND RIGGING IAW AMM 32-31-00.  PERFORMED NOSE GEAR GROUND SENSING CONTROL CABLES TENSION CHECK AND RIGGING IAW AMM 32-50-00.  PERFORMED LANDING GEAR OPERATIONAL TEST CONDITION NML.  REF:  CI-061.
